# SDR SWIA202052633

- Difficulty date: August 17, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE-MID CAP ANGLE ATTACHED TO LOWER SILL IS CORRODED.  C-CHECK RO 9/20/2020.  REMOVED AND REPLACED PASSENGER DOOR MID CAP ANGLE, IAW CRJ700 SRM.  C/W CRJ700 SRM DWG.  COMPLIED WITH TASK CARD.
